# SDR GLBA2012091700057

- Difficulty date: September 17, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 33,457 hours, 40,985 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND TWO CRACKS IN THE VERTICAL STAB RT SIDE AFT LWR SPAR SKIN 8.5" UP FROM BOTTOM, 3" IN LENGTH.   REPAIRED IAW EO 12-1900-55-038.  MAJOR REPAIR.
